# SDR TSAA9553135

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CRACK APPROXIMATELY 3.5 INCHES LONG FOUND ON FUSELAGE LOWER LOBE, LEFT SIDE FRAME STATION 480 AS EVIDENT BETWEEN STRINGER 21L AND STRINGER 22L.  REPAIRED PER SRM 53-10-4.  AIRCRAFT RETURNED TO SERVICE.  (M)
